Posted by ron
on September 18, 2000 at 11:21:13:
In Reply to: ADDERALL CAUSING MARITAL CONFLICT posted by Ricky on March 19, 2000 at 21:46:32:
: Can it I've been mean to her and our relationship has been strained to say the least. As of our last disagreement (today) she convinced me to stop taking the Adderall. I never thought I was being mean but she has been insistent about it being the drug and not me. I've never been mean to her in our time together so that leaves me wondering if anyone else on Adderall has had problems with their significant others?
: Is cold-turkey quitting safe?
I was put on 50 mg a day of adderall. my friends and others in my family have told me that i have been acting mean recently. I have also realized that when the medicine wears off there is a "crash" and i become more irritable and aggressive. I am now trying to slowly discontinue the use of this medicine due to the adverse effects. I have been told by my doctor to not just stop the use immediatelly without slowly decreasing the dose because it is likely to cause severe depression from withdraw of the drug. I would advise you to discontinue the use but to do it slowly over a period of time. I do not think this medicine is the answer and should be avoided dispite what your doctor may say. There are many other ways to deal with the problems for which adderal is perscribed than to use a drug(adderall) that is similar to and more potent than cocain and amphetamines.